# SDR AALA20120404025

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 42,635 hours, 5,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20D ESCAPE PATH LIGHT MISSING LAMPS.  REPLACED LAMPS FOR ESCAPE PATH LIGHT AT ROW 20D.  OPS CHECKED NORMAL.
